# SDR WRNA20080030

- Difficulty date: March 24, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 104,714 hours, 19,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, WHILE ACCOMPLISHING CPCP TASK C53-100-01 LEVEL LL CORROSION WAS NOTED AT BUTT SPLICE, STATION 1960 STRINGER 47R - 51R.  REMOVED 11 3/4 INCH BY 2 INCH SECTION OF SKIN CORRODED OUT OF LIMIT IAW SRM 53-30-03.  FABRICATED FILLER AND REPAIR DOUBLER IAW SRM 53-30-03 AND INSTALLED IAW SRM 53-30-03.
